Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[ES+16]  The intrinsic topology of Martin-Löf universes

ES:16 (Article)
Author(s)Escardó, Martin and Streicher, Thomas
Title« The intrinsic topology of Martin-Löf universes »
JournalAnnals of Pure and Applied Logic
Volume167
Number9
Page(s)794-805
Year2016

BibTeX code
@article{ES:16,
  year = {2016},
  pages = {794-805},
  journal = {Annals of Pure and Applied Logic},
  title = {The intrinsic topology of Martin-L\"of universes},
  author = {Escard\'o, Martin and Streicher, Thomas},
  volume = {167},
  number = {9},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!